# SDR 2002FA0000535

- Difficulty date: February 6, 2002
- Submitted: April 25, 2002
- Operation: General aviation
- Aircraft: N6359Y
- Make and model: Cessna T210N
- Aircraft serial: 21064351
- Engine: Cont TSIO520*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Wire
- Condition: Cut
- Location: Powerpack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD THE LEFT GEAR COLLAPSE ON ROLLOUT.  PLACED AIRCRAFT ON JACKS AND CHECKED RETRACT SYSTEM.  FOUND POWER PACK NOT RUNNING DUE TO A CUT WIRE IN THE NOSE WHEEL WELL.  THE WIRING TO THE NOSE DOWN LOCK SWITCH WAS MISROUTED AND WAS CUT IN THE DOWN LOCK ASSEMBLY.  DUE TO THE CUT WIRE, THE LANDING GEAR MOTOR STOPPED RUNNING, THE GEAR POSITION GREEN LIGHTS FAILED AND THE WARNING HORN DID NOT SOUND.  ALL THESE SYSTEMS ARE CONTROLLED BY THE SAME CIRCUIT BREAKER.  REPAIRED WIRING AND CHECKED SYSTEMS AND FOUND THEM ALL OPERATING NORMALLY.
